# SDR JR2R20240601232

- Difficulty date: May 25, 2024
- Submitted: June 1, 2024
- Operation: General aviation
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000573
- Aircraft time: 17,216 hours, 10,276 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17003264001
- Condition: Corroded
- Location: Zone 200
- Part time: 17,216 hours, 10,276 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FRAME WHERE FLOOR BOARDS 225ALF AND 225FLF INTERSECT.
